# SDR CALA2009121700730

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 69,598 hours, 37,274 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 8001
- Condition: Inoperative
- Location: Cabin
- Part time: 55,528 hours, 30,738 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG SMELL OF SOMETHING BURNING THROUGHOUT CABIN, MADE IT INTO COCKPIT.  SULFUR LIKE SMELL.  PERFORMED CONDITIONAL INSP AMM 05-51-95 FOUND NORMAL FAN C/B OUT VERIFIED BLOWER WAS CAUSE OF SMELL.  PERFORMED ENG RUN IN NORMAL CONDITION, NO FAULTS NOTED.  REMOVED AND REPLACED NORMAL EQUIP FAN PER AMM 21-58-12, OPS TEST NORMAL.  A/C RESTORED TO ORIGINAL CONFIGURATION.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1238651, S/N OFF 08001.  FAN, AIR, COOLING  OFF 99-2150-9-0001 8001 ON 99-2150-9-0001 8435.
